# SDR QMLA2013011413006

- Difficulty date: January 14, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N388AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7257
- Aircraft time: 442 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 442 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 442 hours, 1,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE IN FLIGHT, CAUSED 8" CRACK TO COMPOSITE NOSE AREA OF ACFT ON PILOT SIDE BETWEEN PILOT WINDSHIELD AND CENTER WINDSHIELD.
